Weak (1,1) bounds for oscillatory singular integrals

Sagun Chanillo, Michael Christ

Research output: Contribution to journalArticle

50 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)141-155
Number of pages15
JournalDuke Mathematical Journal
Volume55
Issue number1
DOIs
StatePublished - Jan 1 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Chanillo, Sagun ; Christ, Michael. / Weak (1,1) bounds for oscillatory singular integrals. In: Duke Mathematical Journal. 1987 ; Vol. 55, No. 1. pp. 141-155.
@article{576d2089681e4fe98efa1ec61ccf5c6c,
title = "Weak (1,1) bounds for oscillatory singular integrals",
author = "Sagun Chanillo and Michael Christ",
year = "1987",
month = "1",
day = "1",
doi = "https://doi.org/10.1215/S0012-7094-87-05508-6",
language = "English (US)",
volume = "55",
pages = "141--155",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

Weak (1,1) bounds for oscillatory singular integrals. / Chanillo, Sagun; Christ, Michael.

In: Duke Mathematical Journal, Vol. 55, No. 1, 01.01.1987, p. 141-155.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Weak (1,1) bounds for oscillatory singular integrals

AU - Chanillo, Sagun

AU - Christ, Michael

PY - 1987/1/1

Y1 - 1987/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972553603&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972553603&partnerID=8YFLogxK

U2 - https://doi.org/10.1215/S0012-7094-87-05508-6

DO - https://doi.org/10.1215/S0012-7094-87-05508-6

M3 - Article

VL - 55

SP - 141

EP - 155

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -